| Model Number |
3163 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
09/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event estimated.During processing of this incident, attempts were made to obtain complete device information.Further information was requested but not received.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
Event or Problem Description
It was reported that the patient was experiencing ineffective stimulation.Surgical intervention took place where the system was explanted and replaced to address the issue.The ipg was electively replaced.Effective stimulation was restored.